EconPapers    
Economics at your fingertips  
 

Evaluating Value-at-Risk Models via Quantile Regression

Wagner Gaglianone (), Luiz Lima (), Oliver Linton () and Daniel Smith

Journal of Business & Economic Statistics, 2011, vol. 29, issue 1, 150-160

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (61) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2010.07318 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Evaluating Value-at-Risk Models via Quantile Regression (2011) Downloads
Working Paper: Evaluating Value-at-Risk Models via Quantile Regression (2010) Downloads
Working Paper: Evaluating Value-at-Risk models via Quantile Regression (2009) Downloads
Working Paper: Evaluating Value-at-Risk Models via Quantile Regressions (2008) Downloads
Working Paper: Evaluating Value-at-Risk models via Quantile regressions (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:29:i:1:y:2011:p:150-160

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2020-09-19
Handle: RePEc:bes:jnlbes:v:29:i:1:y:2011:p:150-160